Previous |  Up |  Next

Article

Title: O racionálných čárách v rovině (Czech)
Title: On the plane rational curves (English)
Title: Über rationale Curven in der Ebene (German)
Author: Weyr, Eduard
Language: Czech
Journal: Časopis pro pěstování mathematiky a fysiky
ISSN:
Volume: 8
Issue: 5
Year: 1879
Pages: 193-236
.
Category: math
.
MSC: 14H50
MSC: 51N35
idZBL: JFM 11.0488.01
.
Date available: 2009-08-29T12:07:19Z
Last updated: 2012-05-14
Stable URL: http://hdl.handle.net/10338.dmlcz/123727
.

Files

Files Size Format View
CasPestMatFys_008-1879-5_1.pdf 5.815Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo